# SDR ANCF2015021901

- Difficulty date: February 19, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N992TA
- Make and model: Airbus A319-112
- Aircraft serial: 2066
- Aircraft time: 3,331,971 hours, 17,626 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG VIBRATION ON TAIL SECTION DURING CLIMB.  IAW AMM TASK 27-34-00-200001A  WAS PERFORMED CHECK OF THE ELEVATOR SERVO CONTROL & HINGE BEARING FOR TOO MUCH PLAY & CONDITION.  TESTED SATISFACTORY.  LT ELEV GREEN SYS 4.90MM, LT ELEV B SYS 5.0 MM, RT ELEV YELLOW SYS 5.4MM & RT SYS 5.3 MM.  THE ELEVATOR WERE YELLOW WAS FOUND LIMITS.
